Is It Possible to Decrease Silicone Injection on Lips?
- Asked by joearley09 in Somewhere, United States
- 4 years ago
I got silicone injections on my lips. The first time I went, they didn’t add any into my top middle lip. So I went back a 2nd time to have them add it there and I think they added more everywhere. Those are the only 2 times I’ve done it, so it’s not like I kept going & over did it. Is there ANY way to decrease the size? Not fully remove it all, but if I could decrease them at all, I’d be so happy.
Surgery to remove silicone
Silicone injections in various parts of the body has been done quite frequently all over the country. The difficulty with silicone injections begins with the quality of the silicone itself. I have seen many cases where industrial grade silicone has been injected inside the human body. This can be a tremendous disaster. Problems can include infections, granulomas, cellulitis, and persistent skin infections, disfigurement and skin dimpling. It is very easy to have silicone injected, but very difficult to have it removed. The removal can frequently be very complex and involved lengthy surgery. Multiple operation is not uncommon. It is not uncommon to expect scars in locations that would otherwise be undesirable. If you do have silicone, or are having problem with silicone that was injected by a non-healthcare provider then you should certainly seek medical attention. Some solutions include IV antibiotics, oral antibiotics and surgery after the inflammation has subsided. Removing the silicone is not just a cosmetic issue but also an issue of better health. Depending on the type of silicone injected concerns with autoimmune diseases and infections are foremost. Taking medications such as ibuprofen or cortisone is only a temporary measure. The real solution is surgery. Not all plastic surgeons are willing to operate on patients who have had silicone injected in their body. Many of these cases are not covered by insurance because they were performed for cosmetic reasons. My recommendation to anyone that has had silicone injections and wishes to have it removed, is to seek a board certified plastic surgeon who is likely willing to do more than 1 operation as well as willing to do some of these operations in a hospital setting. I have had patients visit me for removal of silicone and the discussion to proceed is never an easy one.
Treatment of silicone in lips
The silicone in your lip is now causing an inflammatory reaction that can be treated. I have treated many patients in your situation with outstanding results. I would seek a qualified surgeon to address the silicone.
Web reference: http://www.Karemd.com
The effect of silicone in your lips may be improved.
I'm so sorry you had a bad experience with liquid silicone injections to your lips.
Was this performed by a board-certified physician experienced in the proper application of liquid silicone? Did you receive Silikon-1000?
Unfortunately, you were given way too much product to have such an overdone appearance after only 2 treatments.
Your upper lip is overcorrected, and your lower lip looks fine. Most of the problem is just that your upper lip is larger than your lower lip.
I think you can improve the appearance of your lips. You must find a board-certified dermatologist or facial plastic surgeon experienced in the correct micro-droplet useage of Silikon-1000 for lip enhancement. Look to see many attractive before and after photos of Silikon-1000 in the lips before choosing your doctor.
You may benefit from dilute triamcinolone (steroid) injections to the upper lip to try to decrease it's size. You may also benefit from slight enhancement of your lower lip to restore a more normal-looking, natural balance.
Let me know if I could be of further assistance to you.
Recent Silicone Injections Reviews
Silicone Injections Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.